Hi and welcome. Sorry your going through this. Ive been through it, So I can relate. Just rememeber it wont last forever. You wont die. I thought the same thing during sub withdrawal, but I found this site and some great people to help me through it. Just try to relax ok. Check out the Amino Acid recipe on the health pages of this forum. Eat lots of bananas. Gatorade. Take advil/tylenol for aches and pains. Benadryl for sleep. HOT BATHS or SHOWERS.... take as many as you can possibly take.. Dont underestimate the relief a hot shower can give.. It was really the only place I felt a little less like dying for weeks during sub w/drawal. Its the same as any other opiate w/drawal.. just a longer duration.. so you know what to expect.
How many mgs are you coming off of? How long were you on?? Bottom line is you WILL be ok.. ITs a hard detox, but you can do it (I did.. and I, like you really really felt like I was dying.).. But miraculously you WILL get through it.. Count the hours, minutes if you have to.. but get through it. Keep posting.. there are so many great supportive people here.. many going through what you are right now.
Stay strong and many blessings.
Thank you for your post regarding your Suboxen withdrawl. I am at this moment on a taper withdrawal off of Hydro 10/325's and was seriously going to call my doctor and beg for this Suboxen prescription. After seeing your post, I know that is not the right answer either. I guess their is no easy way to get out of this misery...
Hang on, I'm right beside you.
My husband does not understand. I finally shared with him why I am really sick (I told him I thought I had the flu)... no sympathy there. I broke the news to him because he kept questioning why I keep going to the labtop and writing if I'm so sick. He does not get it nor do I expect him to. My labtop is now going with me everywhere -bed, bathroom, etc... it is my life line.
It has been 11 hrs since you posted your message. How are you doing now? Please hold on. Keep reading the posts and try not to frighten yourself. I am thinking about you.
I am 65 days clean from suboxone. My withdrawal was a friggin' nightmare but it can be beat and I want to help you through it. I am not a trained medical person of any type, just a guy who did this and did this successfully.
First off, I feel that Subs are evil in their potential. My case...my workmans comp dropped me while tapering off subs. I was at 4 mg daily when I ran out. I endured 4 days of hell before stumbling into the emergency room for help.
The thing that got me through it was a blood pressure medication called Clonidine. Remember, this shouldn't be taken without a Dr's visit but it took the horrible crawing out of my skin feelings away. You will need to monitor your blood pressure before taking this drug!!! Again, see a Dr. first. You will have to endure a bit of discomfort between pills because you can only take .01 mg twice daily...that is the recommended dosage anyway.
It was a miracle drug for me. Don't let the small dosage fool you. You will still be lethargic, **** firewater for 40 days or so (say it with me...Imodium AD) and suffer insomnia. I had restoril prescribed to me at 30 mgs each and it worked better than ambien or the other **** they try to give you. Less than 15 bucks for a 30 day supply. I am still taking it.
Go to one of the emergency clinics and pay the 80 some bucks for the visit and tell them what is going on...You will have hell on earth if you try to do this yourself. I will monitor this post and watch for you to come back. Get help, you are going to need it with sub withdrawal